# SDR AALA20160110003

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 70,575 hours, 36,822 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB PRESSURIZATION FLOW CAME ON.  RT PACK FLOW INDICATOR WENT TO ZERO.  ACFT WOULD NOT PRESSURIZE.  CABIN PRESS TRANSFER LOCKOUT & STANDBY LIGHT ON.  R & R FLIGHT COMPARTMENT TEMPERATURE LIMITER SENSOR IAW AMM 21-21-61-05.  PERFORMED ACFT PRESSURIZATION IAW AMM 21-32-00.  OPERATIONAL CHECKED NORMAL.
